# SDR DALA1210143117

- Difficulty date: February 18, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN FR 66 & 68 FLOOR SUPPORT -Y1292 CORRODED.  BLENDED AREA IAW SRM 51-74-00.  CHECKED LIMITS L=5" W=3" D=.040".  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
